MathSciNet Relay Station
MathSciNet bibliographic data
MR1139564 11G18 (11F33 14G35)
Ribet, Kenneth A. Multiplicities of $p$-finite mod $p$ Galois representations in $J_0(Np)$. Bol. Soc. Brasil. Mat. (N.S.) 21 (1991), no. 2, 177–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement